# SDR UPS06848022

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT SLIDE/SLIDE INOP, LOW PRESSURE.  REMOVED AND REPLACED SLIDE ASSY PER 25-60-01-2.  CLEARED, PLACARD REMOVED AND BOTH COURIER SEATS REACTIVATED.
